MAUDE Adverse Event Report: CARDINAL HEALTH 3010188-020 QC RTS 1/P 10/B 50; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)

CARDINAL HEALTH 3010188-020 QC RTS 1/P 10/B 50; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Model Number PM20003
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer of stryker (b)(6) complained of delamination of the electrode.
 
Additional Manufacturer Narrative
A review of the device history record showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.There were no deviations or non conformances initiated with this lot code.A sample was not received with this complaint therefore, it is not possible to confirm the reported condition.From a root cause analysis perspective, gel delamination could occur if the silver printed carbon substrate does not bond with the gel, or liner.The results of the manufacturing facility investigation were unable to confirm an exact root cause associated with the manufacture of product the root cause and action plan will be documented through a formal corrective/preventative action (capa) which has been initiated to address the reported condition to mitigate any further occurrences.This action is currently ongoing.This complaint will be closed with no further action and will be used for tracking and trending purposes.This complaint will be recorded for tracking and trending purposes.

Brand Name
3010188-020 QC RTS 1/P 10/B 50
Common Device Name
PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Manufacturer (Section D)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
15 hampshire street
mansfield, MA 02048
5086183640
MDR Report Key12392778
Report Number1219103-2021-00337
Device Sequence Number3581788
Product Code DRO
UDI-Device Identifier00721902195037
UDI-Public00721902195037
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPM20003
Device Catalogue NumberPM20003
Device Lot Number007721
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown